# SDR ASAA2023033043073

- Difficulty date: March 30, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 70,835 hours, 36,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: 148A22816
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB CRACKED AT TOP OF APEX JUST RIGHT OF BLO LWR SIDE OF FASTENER. GROUNDED - YES. REPAIRED APB IAW B737-53EA-25506.
